Alert archive / California / Small Craft Advisories in 2022

Small Craft Advisory 32, NWS Eureka, CA

March 26, 2022

NWS Eureka, CA issued this small craft advisory at Mar 26, 2022, 4:52 AM PDT. It took effect at Mar 27, 2022, 6:00 AM PDT. It was in force for 27 hr.

The area

The counties it named.

The facts

Issued
Mar 26, 2022, 4:52 AM PDT (11:52 UTC)
In effect from
Mar 27, 2022, 6:00 AM PDT
Expired
Mar 28, 2022, 9:00 AM PDT
In force
27 hr
Issued by
NWS Eureka, CA

The text

As transmitted.

024 
WHUS76 KEKA 261152
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
452 AM PDT Sat Mar 26 2022

PZZ475-262000-
/O.NEW.KEKA.SC.Y.0032.220327T1300Z-220328T1000Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
452 AM PDT Sat Mar 26 2022

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM SUNDAY TO 3 AM PDT
MONDAY...

* WHAT...Southeast winds 15 to 25 kt with gusts up to 30 kt and 
  seas 6 to 11 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...From 6 AM Sunday to 3 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
9 follow-up statements
878 
WHUS76 KEKA 261609
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
909 AM PDT Sat Mar 26 2022

PZZ475-270015-
/O.CON.KEKA.SC.Y.0032.220327T1300Z-220328T1000Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
909 AM PDT Sat Mar 26 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM SUNDAY TO
3 AM MONDAY...

* WHAT...Southeast winds 15 to 25 kt with gusts to 30 kt and seas 6 
  to 11 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...From 6 AM Sunday to 3 AM Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller vessels, 
should avoid navigating in hazardous conditions.

$$
712 
WHUS76 KEKA 262143
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
243 PM PDT Sat Mar 26 2022

PZZ470-270545-
/O.EXB.KEKA.SC.Y.0032.220327T1600Z-220328T1000Z/
Pt St George to Cape Mendocino 10 to 60 nm-
243 PM PDT Sat Mar 26 2022

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM SUNDAY TO 3 AM MONDAY...

* WHAT...Southeast winds 15 to 25 kt with gusts to 30 kt and seas 6 
  to 9 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...From 9 AM Sunday to 3 AM Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller vessels, 
should avoid navigating in hazardous conditions.

$$

PZZ475-270545-
/O.CON.KEKA.SC.Y.0032.220327T1300Z-220328T1000Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
243 PM PDT Sat Mar 26 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM SUNDAY TO
3 AM MONDAY...

* WHAT...Southeast winds 15 to 25 kt with occasional gusts to 35 kt 
  and seas 7 to 10 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...From 6 AM Sunday to 3 AM Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller vessels, 
should avoid navigating in hazardous conditions.

$$
832 
WHUS76 KEKA 270330
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
830 PM PDT Sat Mar 26 2022

PZZ455-271130-
/O.EXA.KEKA.SC.Y.0032.220327T1600Z-220328T1000Z/
Cape Mendocino to Pt Arena out 10 nm-
830 PM PDT Sat Mar 26 2022

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM SUNDAY TO 3 AM PDT
MONDAY...

* WHAT...Southeast winds 10 to 20 kt with gusts up to 30 kt and 
  seas 7 to 11 feet expected.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...From 9 AM Sunday to 3 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small crafts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-271130-
/O.CON.KEKA.SC.Y.0032.220327T1600Z-220328T1000Z/
Pt St George to Cape Mendocino 10 to 60 nm-
830 PM PDT Sat Mar 26 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM SUNDAY TO
3 AM PDT MONDAY...

* WHAT...Southeast winds 15 to 25 kt with gusts up to 30 kt and 
  seas 6 to 10 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...From 9 AM Sunday to 3 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small crafts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-271130-
/O.CON.KEKA.SC.Y.0032.220327T1300Z-220328T1000Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
830 PM PDT Sat Mar 26 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM SUNDAY TO
3 AM PDT MONDAY...

* WHAT...Southeast winds 15 to 25 kt with gusts up to 35 kt and 
  seas 7 to 11 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...From 6 AM Sunday to 3 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small crafts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
467 
WHUS76 KEKA 270919
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
219 AM PDT Sun Mar 27 2022

PZZ455-271730-
/O.CON.KEKA.SC.Y.0032.220327T1600Z-220328T1000Z/
Cape Mendocino to Pt Arena out 10 nm-
219 AM PDT Sun Mar 27 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO 3 AM PDT MONDAY...

* WHAT...Southeast winds 15 to 25 kt with gusts up to 30 kt and 
  seas 7 to 10 feet expected.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...From 9 AM this morning to 3 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-271730-
/O.CON.KEKA.SC.Y.0032.220327T1600Z-220328T1000Z/
Pt St George to Cape Mendocino 10 to 60 nm-
219 AM PDT Sun Mar 27 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO 3 AM PDT MONDAY...

* WHAT...Southeast winds 15 to 25 kt with gusts up to 30 kt and 
  seas 6 to 9 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...From 9 AM this morning to 3 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-271730-
/O.CON.KEKA.SC.Y.0032.220327T1300Z-220328T1000Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
219 AM PDT Sun Mar 27 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING
TO 3 AM PDT MONDAY...

* WHAT...Southeast winds 15 to 25 kt with gusts up to 35 kt and 
  seas 6 to 9 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...From 6 AM this morning to 3 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
762 
WHUS76 KEKA 271603
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
903 AM PDT Sun Mar 27 2022

PZZ455-280015-
/O.CON.KEKA.SC.Y.0032.000000T0000Z-220328T1000Z/
Cape Mendocino to Pt Arena out 10 nm-
903 AM PDT Sun Mar 27 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM MONDAY...

* WHAT...Southeast winds 15 to 25 kt with gusts to 30 kt and seas
  7 to 10 feet expected.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 3 AM Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller vessels, 
should avoid navigating in hazardous conditions.

$$

PZZ470-280015-
/O.CON.KEKA.SC.Y.0032.000000T0000Z-220328T1000Z/
Pt St George to Cape Mendocino 10 to 60 nm-
903 AM PDT Sun Mar 27 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM MONDAY...

* WHAT...Southeast winds 15 to 25 kt with gusts to 30 kt and seas 6 
  to 9 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 3 AM Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller vessels, 
should avoid navigating in hazardous conditions.

$$

PZZ475-280015-
/O.CON.KEKA.SC.Y.0032.000000T0000Z-220328T1000Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
903 AM PDT Sun Mar 27 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM MONDAY...

* WHAT...Southeast winds 15 to 25 kt with occasional gusts to 35 kt 
  and seas 7 to 10 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 3 AM Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller vessels, 
should avoid navigating in hazardous conditions.

$$
740 
WHUS76 KEKA 272139
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
239 PM PDT Sun Mar 27 2022

PZZ455-280545-
/O.CON.KEKA.SC.Y.0032.000000T0000Z-220328T1000Z/
Cape Mendocino to Pt Arena out 10 nm-
239 PM PDT Sun Mar 27 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM MONDAY...

* WHAT...Southeast winds 10 to 20 kt with gusts to 25 kt and seas
  7 to 10 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 3 AM Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller vessels, 
should avoid navigating in hazardous conditions.

$$

PZZ470-280545-
/O.CON.KEKA.SC.Y.0032.000000T0000Z-220328T1000Z/
Pt St George to Cape Mendocino 10 to 60 nm-
239 PM PDT Sun Mar 27 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM MONDAY...

* WHAT...Southeast winds 15 to 25 kt with gusts to 30 kt and seas 8
  to 10 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 3 AM Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller vessels, 
should avoid navigating in hazardous conditions.

$$

PZZ475-280545-
/O.CON.KEKA.SC.Y.0032.000000T0000Z-220328T1000Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
239 PM PDT Sun Mar 27 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM MONDAY...

* WHAT...Southeast winds 15 to 25 kt with gusts to 30 kt and seas 7 
  to 10 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 3 AM Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller vessels, 
should avoid navigating in hazardous conditions.

$$
331 
WHUS76 KEKA 280333
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
833 PM PDT Sun Mar 27 2022

PZZ455-281000-
/O.CON.KEKA.SC.Y.0032.000000T0000Z-220328T1000Z/
Cape Mendocino to Pt Arena out 10 nm-
833 PM PDT Sun Mar 27 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

* WHAT...Southeast winds 10 to 15 kt with gusts to around 25 kt 
  and seas 7 to 11 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 3 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small crafts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-281000-
/O.CON.KEKA.SC.Y.0032.000000T0000Z-220328T1000Z/
Pt St George to Cape Mendocino 10 to 60 nm-
833 PM PDT Sun Mar 27 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

* WHAT...Southeast winds 5 to 15 kt with gusts to around 25 kt 
  and seas 7 to 10 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 3 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small crafts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-281000-
/O.CON.KEKA.SC.Y.0032.000000T0000Z-220328T1000Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
833 PM PDT Sun Mar 27 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

* WHAT...South winds 10 to 20 kt with gusts up to 30 kt and seas 
  9 to 12 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 3 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small crafts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
827 
WHUS76 KEKA 280919
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
219 AM PDT Mon Mar 28 2022

PZZ455-281600-
/O.EXT.KEKA.SC.Y.0032.000000T0000Z-220328T1600Z/
Cape Mendocino to Pt Arena out 10 nm-
219 AM PDT Mon Mar 28 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT THIS
MORNING...

* WHAT...Seas 8 to 10 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 9 AM PDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-281600-
/O.EXT.KEKA.SC.Y.0032.000000T0000Z-220328T1600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
219 AM PDT Mon Mar 28 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT THIS
MORNING...

* WHAT...Seas 8 to 11 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 9 AM PDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-281030-
/O.CON.KEKA.SC.Y.0032.000000T0000Z-220328T1000Z/
Pt St George to Cape Mendocino 10 to 60 nm-
219 AM PDT Mon Mar 28 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT EARLY
THIS MORNING...

* WHAT...Seas 7 to 9 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 3 AM PDT early this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
812 
WHUS76 KEKA 281554
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
854 AM PDT Mon Mar 28 2022

PZZ455-281700-
/O.EXP.KEKA.SC.Y.0032.000000T0000Z-220328T1600Z/
Cape Mendocino to Pt Arena out 10 nm-
854 AM PDT Mon Mar 28 2022

...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 AM THIS MORNING...

$$

PZZ475-281700-
/O.EXP.KEKA.SC.Y.0032.000000T0000Z-220328T1600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
854 AM PDT Mon Mar 28 2022

...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 AM THIS MORNING...

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Mar 26, 4:41 AM PDT, 11 minutes earlier.

Area forecast discussion, Mar 26, 4:41 AM PDT, 11 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
441 AM PDT Sat Mar 26 2022

.SYNOPSIS...Another afternoon of above normal temperatures is
forecast to occur across interior valleys today. Temperatures will
then trend toward cooler and more seasonable values Sunday and
Monday. Otherwise, a period of gusty south winds will impact
portions of Mendocino and Lake Counties Sunday afternoon and
evening. In addition, showers are forecast to spread across the
region Sunday evening through Monday. Dry weather will then become
probable Tuesday through much of next week.

&&

.DISCUSSION...An upper trough was digging southward across the
NERN PAC early this morning. That feature is forecast to occlude
tonight into Sunday, and then track southeastward going into
Monday...eventually moving onshore across an area just south of
the Bay Area, and then progressing east-southeast toward SRN NV
Monday night. As that takes place, an occluded frontal boundary
is forecast to encounter coastal locations south of Cape Mendocino
during late Sunday afternoon. South winds will strengthen ahead
of the front over NWRN CA, particularly across Mendocino and Lake
Counties, where a roughly 70 percent probability of gusts near 30
mph will exist across exposed locations...including the Russian
River Valley and Ukiah.

Otherwise, forcing for ascent along the occluded front will yield
shower development that will impact Mendocino and Lake Counties
first during Sunday afternoon and evening. Farther north, the
onset of precipitation will be delayed due to downslope
southeasterlies across Humboldt and Del Norte Counties. During
Monday, cold midlevel temperatures at or below -20C at 500 mb will
spread east and be favorably timed with peak surface heating
during the afternoon. Lapse rates will steepen in the low to
midlevels as a result and aid in modest destabilization favorable
for vigorous shower development across the inland ridges and
mountains. In addition, GFS forecast soundings yield MUCAPE
values up to 200 J/kg and cold EL temperatures supportive of a
10-15 percent chance of thunderstorm development over Lake and
Mendocino Counties during Monday afternoon. On the other hand, NAM
thermodynamic profiles are clearly unsupportive of deep moist
convection. Nevertheless, a slight chance of storms has been
maintained in the latest forecast package.

Large-scale subsidence and a drying airmass will yield shower and
cloud dissipation in the wake of the departing upper disturbance
Monday night into Tuesday. Patchy fog and frost will be possible
as a result Tuesday morning across interior valleys. Thereafter,
mainly dry weather will be probable during middle to late
portions of next week as west-northwest flow aloft develops across
the region in response to ridging occurring over the NERN PAC.

Garner

&&

.AVIATION...RGB satellite imagery shows mid to high clouds
streaming across the Pacific Northwest as an upper level trough
and associated cold front approach. Prevailing VFR conditions are
expected through this afternoon and evening, followed by MVFR to
IFR ceilings developing across the coastal terminals (KACV and
KCEC) tonight. Late tonight and into early Sunday morning,
variable conditions will be likely as a frontal boundary moves
through. Meanwhile, VFR conditions will prevail at UKI through
early Sunday morning. Surface winds will be light land breezes are
expected this morning, becoming SSW up to around 7 kt by early
afternoon.

&&

.MARINE...Light to gentle and variable winds or split direction
developed across the waters. Otherwise, southerly winds in
portions of northern Cape Mendocino will continue to spread
across the waters throughout the day today. Current buoy data
indicates a mid-period westerly swell around 5 to 7 feet at 13 to
15 seconds. This swell is expected to slowly decay through
Sunday. In addition, a small long-period southerly swell will
build in to around 2 feet at 16 seconds this afternoon.

Southerly winds will gradually increase this evening and into
early Sunday morning and reach small craft advisory criteria for
the southern outer waters. Winds will quickly ramp up during the
afternoon and into the evening as a frontal boundary moves
through. Models continue to show a fairly big difference in the
strength of the winds as an upper level trough approaches the
Mendocino coast and turns southward into Central California. As
a result, the strongest winds are expected to develop south of
Cape Mendocino. These winds will generate wind driven waves up to
9 feet at 7 seconds. In addition, a new mid-period westerly swell
will build in to around 7 to 10 feet at 13 to 15 seconds Sunday
evening. Winds will gradually diminish Sunday night and into early
Monday morning, followed by northerly winds as high pressure
builds in.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
None.
NORTHWEST CALIFORNIA COASTAL WATERS...
None.
&&

Visit us at https://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka

For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.png
Hazardous weather outlook, Mar 26, 3:00 AM PDT, 1 hour 52 minutes before
Hazardous Weather Outlook
National Weather Service Eureka CA
300 AM PDT Sat Mar 26 2022

CAZ101>115-271000-
Coastal Del Norte-Del Norte Interior-Northern Humboldt Coast-
Southwestern Humboldt-Northern Humboldt Interior-
Southern Humboldt Interior-Northern Trinity-Southern Trinity-
Mendocino Coast-Northwestern Mendocino Interior-
Northeastern Mendocino Interior-Southwestern Mendocino Interior-
Southeastern Mendocino Interior-Northern Lake-Southern Lake-
300 AM PDT Sat Mar 26 2022

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

Nearby

Small Craft Advisories in California, 2022Every small craft advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.